JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE LARGE DEVIATION PROPERTY OF RANDOM MEASURES ON THE d-DIMENSIONAL EUCLIDEAN SPACE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE LARGE DEVIATION PROPERTY OF RANDOM MEASURES ON THE d-DIMENSIONAL EUCLIDEAN SPACE
Hwang, Dae-Sik;
  PDF(new window)
 Abstract
We give a formulation of the large deviation property for rescalings of random measures on the d-dimensional Euclidean space R . The approach is global in the sense that the objects are Radon measures on R and the dual objects are the continuous functions with compact support. This is applied to the cluster random measures with Poisson centers, a large class of random measures that includes the Poisson processes.
 Keywords
large deviation property;random measure;Poisson point process;Poisson center cluster random measure;
 Language
English
 Cited by
 References
1.
Statist. Probab. Lett., 1990. vol.9. pp.397-401 crossref(new window)

2.
Stochastics, 1987. vol.20. pp.247-308 crossref(new window)

3.
Large deviations techniques and applications, 1993.

4.
Large deviations, 1989.

5.
large deviations and statistical mechanics, 1985.

6.
Ann. Prob., 1984. vol.12. pp.1-12 crossref(new window)

7.
Theory Probab. Appl., 1977. vol.22. pp.24-39 crossref(new window)

8.
Bull. Korean Math. Soc., 1995. vol.32. pp.297-302

9.
Ph. D. thesis, OSU, 1991.

10.
Random measures, 1983.

11.
Point processes and theory statistical, 1986.